# SDR SWAA2023070574403

- Difficulty date: July 1, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 71,269 hours, 42,246 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: UNKNOWN
- Condition: Smoke
- Location: Zn 700 Landing G
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER PARKING; SMOKE WAS REPORTED COMING FROM THE RIGHT WHEELS. FIRE DEPARTMENT WAS CALLED AND MEASURED 800-900 DEGREES.<[01] INSPECTED RIGHT MAIN GEAR TIRES AND BRAKES ASSY. TOOK TEMP READING WITH OUR THERMOMETER. TEMP WAS AROUND 240 DEGREES. NO SMOKE NOTED. JACKED A/C RIGHT MAIN AND TESTED BRAKES. OP?S CHECK NORMAL. REF AMM 32-41-41. A/C COOLED FOR OVER 62 MINS.
